# SDR HEEA956238

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 200SGL1064
- Condition: Failed
- Location: Start/Gen
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR CAUSING GRINDING NOISE AND NO VOLTAGE OUTPUT.
